# SDR SIMA202510232001

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 22,499 hours, 15,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065737003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 90 CORRODED COMPLETELY THROUGH BETWEEN STR 27R AND 28R. (MAJOR REPAIR) (LEVEL 2 CORROSION) REPAIRED IAW ERS EJ-53MR-5277.
